| Model Number |
FREDX3027-PMA |
| Medical Device Problem Codes |
Retraction Problem (1536); Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
Event or Problem Description
It was reported that after the stent was deployed, the stent delivery wire was attempted to be removed, but the stent delivery wire got stuck in the flared end.The wire was also stuck in the microcatheter, and it could not be pulled back.The stent was stretching on the proximal end around a turn in the a1.The doctor advanced the aspiration catheter to support the stent at the turn, so it didn't move.When he pulled the wire and microcatheter with more force, it eventually became dislodged, and the stent opened fully and proximally.The aneurysm was successfully treated.The patient is stable.
Event or Problem Description
See h11.
Additional Manufacturer Narrative
The investigation found the fred pusher returned inside the headway microcatheter lumen.The pusher was able to successfully advance through and retract back into the microcatheter without resistance during the investigation.The investigation did not find any damage or other anomaly on the pusher or the microcatheter that would have caused or contributed to the reported complaint.The fred stent that was used during the procedure was not returned; therefore, resistance between the stent and the headway could not be assessed.Furthermore, the investigation could not test for or assess the alleged issue of the pusher getting stuck on the stent flared ends.